MathSciNet Relay Station
MathSciNet bibliographic data
MR439802 (55 #12684) 12A25 (12A30 12A70 12-04)
Buell, Duncan A. Small class numbers and extreme values of $L$-functions of quadratic fields. Math. Comp. 31 (1977), no. 139, 786–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement